# SDR AALA20150724013

- Difficulty date: July 24, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 67,037 hours, 8,121 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 151W810356
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 221KF IS CRACKED.  R & R FLOOR PANEL 221KF IAW AARD-200 51-00-05 REPAIR 1 DWG 151W8103-56 & AMM 53-01-01.
